# SDR CA021115021

- Difficulty date: October 23, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Aircraft time: 10,170 hours
- Engine: Pwa PT6A28
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Boot
- Part number: 50389028
- Condition: Burned
- Location: Engine Inlet
- Stage of operation: CR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN)  AIRCRAFT WAS ENROUTE AND WAS ENTERING ICING CONDITIONS. CREW TURNED ON ALL DEICING EQUIPMENT INCLUDING ENGINE INLET DEICE BOOTS. AFTER APPROX 5 MIN, AN ODOR WAS DETECTED IN THE COCKPIT AND ENGINE INLET DEICERS WERE TURNED OFF. ODOR DISAPPEARED AND PILOTS CONTINUED WITH NO PROBLEMS. UPON INSPECT OF INLET DEICERS, RT INLET BOOT WAS BURNED AND ELEMENTS EXPOSED.  ENGINE COWL WAS REMOVED AND BOOT REMOVED, EXPOSING FIBERGLASS LEADING EDGE OF THE INLET. INSPECT REVEALED THE DUCT WAS EXPOSED TO HEAT ALONG HALF OF LEADING EDGE OF COWL.  A NEW INLET DEICE BOOT INSTALLED. SYSTEM CIRCUIT BREAKERS WERE TESTED AND FOUND TO BE IN GOOD WORKING ORDER.
